American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Peter Kropholler and Karl Lorensen. The cohomology of virtually torsion-free solvable groups of finite rank. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Zimmermann. The ring of polynomial functors of prime degree. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Friedrich Wagemann and Christoph Wockel. A cocycle model for topological and Lie group cohomology. Trans. Amer. Math. Soc. 367 (2015) 1871-1909.
Abstract, references, and article information
View Article: PDF

[4] Jon F. Carlson and Srikanth B. Iyengar. Thick subcategories of the bounded derived category of a finite group. Trans. Amer. Math. Soc. 367 (2015) 2703-2717.
Abstract, references, and article information   
View Article: PDF

[5] Edward S.T. Fan; with an appendix by M. Flach. A note on the cohomology of the Langlands group. Trans. Amer. Math. Soc. 367 (2015) 2905-2920.
Abstract, references, and article information   
View Article: PDF

[6] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[7] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information   
View Article: PDF

[8] Serge Bouc. On the Cartan matrix of Mackey algebras. Trans. Amer. Math. Soc. 363 (2011) 4383-4399. MR 2792992.
Abstract, references, and article information   
View Article: PDF

[9] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takao Satoh. The cokernel of the Johnson homomorphisms of the automorphism group of a free metabelian group. Trans. Amer. Math. Soc. 361 (2009) 2085-2107. MR 2465830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Filippo Callegaro, Davide Moroni and Mario Salvetti. Cohomology of affine Artin groups and applications. Trans. Amer. Math. Soc. 360 (2008) 4169-4188. MR 2395168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jinpeng An and Zhengdong Wang. Nonabelian cohomology with coefficients in Lie groups. Trans. Amer. Math. Soc. 360 (2008) 3019-3040. MR 2379785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eric S. Brussel. Alternating forms and the Brauer group of a geometric field. Trans. Amer. Math. Soc. 359 (2007) 3025-3069. MR 2299445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karel Dekimpe and Hannes Pouseele. The real cohomology of virtually nilpotent groups. Trans. Amer. Math. Soc. 359 (2007) 2539-2558. MR 2286044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Craig Jensen, Jon McCammond and John Meier. The Euler characteristic of the Whitehead automorphism group of a free product. Trans. Amer. Math. Soc. 359 (2007) 2577-2595. MR 2286046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jean-Louis Tu. Groupoid cohomology and extensions. Trans. Amer. Math. Soc. 358 (2006) 4721-4747. MR 2231869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alejandro Adem and Jianzhong Pan. Toroidal orbifolds, gerbes and group cohomology. Trans. Amer. Math. Soc. 358 (2006) 3969-3983. MR 2219005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jonathan Pakianathan and Sarah Witherspoon; and with an appendix by Stephen F. Siegel. Quillen stratification for Hochschild cohomology of blocks. Trans. Amer. Math. Soc. 358 (2006) 2897-2916. MR 2216251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ethan Berkove. The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006) 1033-1049. MR 2187644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. H. Palmieri. Some quotient Hopf algebras of the dual Steenrod algebra. Trans. Amer. Math. Soc. 358 (2006) 671-685. MR 2177035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Saad Baaj, Georges Skandalis and Stefaan Vaes. Measurable Kac cohomology for bicrossed products. Trans. Amer. Math. Soc. 357 (2005) 1497-1524. MR 2115374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Fleischmann, Gregor Kemper and R. James Shank. Depth and cohomological connectivity in modular invariant theory. Trans. Amer. Math. Soc. 357 (2005) 3605-3621. MR 2146641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Benson, Henning Krause and Stefan Schwede. Realizability of modules over Tate cohomology. Trans. Amer. Math. Soc. 356 (2004) 3621-3668. MR 2055748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nikolai A. Krylov. On the Jacobi group and the mapping class group of $S^3\times S^3$. Trans. Amer. Math. Soc. 355 (2003) 99-117. MR 1928079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Extensions for finite Chevalley groups II. Trans. Amer. Math. Soc. 354 (2002) 4421-4454. MR 1926882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexander Zimmermann. Self-tilting complexes yield unstable modules. Trans. Amer. Math. Soc. 354 (2002) 2707-2724. MR 1895199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jacqui Ramagge and Wayne W. Wheeler. Cohomology of buildings and finiteness properties of $\widetilde{A}_n$-groups. Trans. Amer. Math. Soc. 354 (2002) 47-61. MR 1859024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pham Anh Minh. Essential cohomology and extraspecial $p$-groups. Trans. Amer. Math. Soc. 353 (2001) 1937-1957. MR 1813600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ethan Berkove. The Mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 4585-4602. MR 1675241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ergün Yalçin. Group actions and group extensions. Trans. Amer. Math. Soc. 352 (2000) 2689-2700. MR 1661282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2